in ,

Ozempic Face (Gaunt and Aged Look): Before and After Pictures

Ozempic Face

Ozempic face gaunted face
Halloween face

Ozempic face is not something unexpected. When you lose fat, you lose face fat too. In fact, the loss of fat around your cheeks and face may be the only noticeable transformation you see especially during the first few months.

Losing 5 lbs of belly fat may not be noticeable but losing 1 lb of body weight can be easily seen on your face.

People may sometimes see they have two faces:

  • a healthier chubby face in the morning after a good night’s sleep and
  • a tired face with sunken eyes, prominent cheeks, and wrinkled skin in the evening.

Likewise, when you lose fat, especially when you lose fat fast, you will certainly notice some changes in your face.

But is this something you don’t want? Do you want to lose belly fat and fats around your tummy and thighs but like chubby cheeks?

Definitely not! Even if you want it like that, you don’t have any option. There aren’t any such medicines that let you lose fat from your belly or thighs and not from your cheeks or vice versa.

You may also like to read:

What is “Ozempic face”?

Ozempic face gaunted face
Halloween face

Ozempic face” is not a condition or a side effect of Ozempic. It is just your facial transformation after weight loss.

Most of us don’t agree with the doctor who coined the word “Ozempic face“. I would have agreed if my face changed to some scary Halloween face or if Ozempic caused me hairy plumpy lips, a large bulging nose, or acne and facial hair on my face.

Ozempic, on the other hand, may normalize your hormones and probably help you lose excess hair, improve acne, and soften your facial skin.

Having said that, too much weight loss can be funny especially when you lose weight very fast. This can become worse if you are also dehydrated.

When you lose face fat fast, your skin needs some time to get adjusted to your new face. The time gap when the skin becomes loose may make you look older and you develop a gaunt face with skin sagging.

These changes can occur with Ozempic, Tirzepatide (Mounjaro), and rapid weight loss due to any reason.

You have to decide between Lean and healthy vs. fat and Young!

You may also like to read:

What is a “Gaunt Face”?

A gaunt look refers to a thin, emaciated, or haggard appearance, often characterized by sunken cheeks, visible bones, and wrinkles.

It is often associated with weight loss, malnutrition, or chronic illness. A gaunt look can be caused by a variety of factors, including anorexia, cancer, AIDS, chronic obstructive pulmonary disease (COPD), and other conditions that cause weight loss or muscle wasting.

It can also be due to some medications, like glucocorticoids, that can cause muscle and fat tissue loss. The gaunt look can be a symptom of an underlying health issue.

Recently, it has been described with the use of Ozempic and is referred to as the “Ozempic face

You may also like to read:

What facial changes can you expect with weight loss?

Your appearance in the first few weeks after weight loss is because of water loss. Think of the change that occurs after dehydration.

You see your skin becomes dry and you notice fine lines appear on your face. You may notice cheek prominence and sunken eyes too.

As you start losing fats, your facial skin becomes loose and you may develop a “Gaunt Face and Cheeks“. You may feel a little older than your actual age.

However, with the gaunt face, you don’t have that lifeless look on your face with Ozempic unless you are actually older, depressed, and losing weight that you don’t want or not feeling well.

If you are losing weight more than you expected, always look if your diet is unhealthy, your sugars are uncontrolled, and you have developed a complication of Ozempic.

Complications of Ozempic that make you lose weight faster and look aged include:

You may also like to read:

Ozempic face: Are you losing only face fats?

Ozempic face may become a real side effect of Ozempic if a person develops localized fat atrophy. Lipoatrophy is a condition when people lose fats at specific sites.

This condition is more common with certain conditions such as AIDS, medications (antiretroviral therapy), and some genetic conditions.

Ozmepic affects certain body hormones and lipoatrophy of the face is a concern. Until now, no cases of localized face atrophy have been reported, however, long-term use may improve our understanding of this side effect.

Generally, you lose face fats and develop a “Gaunt Face” using Ozempic only if you lose 20 lbs or more.

One can consider the possibility of an “Ozempic face” if facial fat loss is significantly greater than one would expect with the degree of overall body weight.

You may also like to read:

What can you do to prevent Ozempic face and look younger?

If you look older than your age and have sunken eyes, lax skin, and wrinkles appearing on your face after you started Ozempic, think if there is anything that went wrong.

Factors influencing your looks and causing a lifeless “Gaunt Face” include:

  • Very rapid weight loss:

Try to take enough calories. If you don’t feel like eating, try eating small frequent meals. Don’t try combining the keto diet with Ozempic which can worsen your GI side effects.

Exercise in moderation and according to what your body tolerates. Don’t be harsh on your body. Keep going, slowly improve, and build your stamina.

You may also like to read:
  • Unhealthy diet and dehydration:

Ozempic face may develop as a result of taking an unhealthy diet. Take enough water. keep yourself hydrated.

Do not starve yourself. Take enough calories your body requires. For most people struggling to lose weight, a minimum of 800 to 1200 KCal are essential.

  • Check for any medical conditions that may be causing Ozempic face:

Lipoatrophy is a medical condition that may cause localized fat loss, especially of the face. It may even cause asymmetric fat loss.

If you have noticed that your facial fat is rapidly disappearing, or you have an asymmetric fat loss of the face, consider the possibility of Lipoatrophy.

Always check with your doctor. You may need to get an HIV test done and review your medications list.

You may also like to read:
  • Ozempic side effects:

The side effects of Ozempic that may result in rapid weight loss and make you look weird, funny, and/ or lifeless are Ozempic-associated thyroid cancer and pancreatitis.

If you have developed neck swelling, or abdominal pain, or have developed frequent loose stools using Ozempic, see your doctor.

  • Cosmetics:

This is probably, the last thing I would advise. However, this can be the only option for people with really weird-looking faces.

Various skin creams are available in the markets that reduce wrinkling and age spots and may improve subcutaneous collagen.

In addition, if you develop moles, freckles, or develop localized hyperpigmentation, you can use various over-the-counter cosmetic creams to treat them.

Injectable refillers and BOTOX are very rarely needed.

You may also like to read:

“Ozempic Face is a Beautiful Face”

Except for maybe one or more faces of people using Ozempic who really looked weird, I see people getting more beautiful when they lose weight.

The first few months may be difficult. But once your skin starts getting tighter, you have a new look that is younger, revitalized, and more confident.

Here are some before and after pictures of people who lost weight. Compare their before and after weight loss faces.

Ozempic face: One year after weight loss
Ozempic face: Before and after one year [Ref]
This lady has lost weight that is visible on her face. She is very happy with her new look.

Being overweight and obese is not our fault. Our bodies are built special. We need special medicines for that”

Ozempic face before and after pictures
Contrary to the “Gaunt look” described as “Ozempic face”, this young woman looks younger, fresh, and beautiful after weight loss.

Here is another lady transforming her weight and looks using Ozempic:

Ozempic face and Gaunt look
From a double chin to a single chin: Who would not like that?

Weight loss after 60 is very difficult. But weight loss transformation at this age is not impossible. Apart from Ozempic, Mounjaro (Tirzepatide), and Liraglutide (Saxenda) are alternative weight loss medicines.

All these medicines can improve satiety, improve your diabetes, and reduce your risks of cardiovascular diseases.

You may also like to read:
 

What do you think?

Written by Dr. Ahmed

I am Dr. Ahmed (MBBS; FCPS Medicine), an Internist and a practicing physician. I am in the medical field for over fifteen years working in one of the busiest hospitals and writing medical posts for over 5 years.

I love my family, my profession, my blog, nature, hiking, and simple life. Read more about me, my family, and my qualifications

Here is a link to My Facebook Page. You can also contact me by email at contact@dibesity.com or at My Twitter Account
You can also contact me via WhatsApp 🙏

drugs for CML

Drugs for CML (Chronic Myelogenous Leukemia)

mounjaro to ozempic to mounjaro conversion

How to Switch From Mounjaro To Ozempic? Here is the Chart!